Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 165, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jul 3, 2011, 5:14 PM CDT for Lafourche Parish, Terrebonne Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Jul 3, 2011, 5:45 PM CDT
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Lafourche Parish, LA, Terrebonne Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3778 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697
WUUS54 KLIX 032214
SVRLIX
LAC057-109-032245-
/O.NEW.KLIX.SV.W.0165.110703T2214Z-110703T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
514 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF THIBODAUX...
NORTH CENTRAL TERREBONNE PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 545 PM CDT
* AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
SCHRIEVER...OR 11 MILES SOUTHWEST OF THIBODAUX...AND MOVING NORTH
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF SCHRIEVER AND 6 MILES WEST OF THIBODAUX BY 545 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2962 9108 2964 9107 2983 9092 2985 9092
2987 9091 2983 9075 2956 9089
TIME...MOT...LOC 2214Z 198DEG 11KT 2967 9095
$$
24/RR1 follow-up statement
739
WWUS54 KLIX 032241
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
541 PM CDT SUN JUL 3 2011
LAC057-109-032251-
/O.EXP.KLIX.SV.W.0165.000000T0000Z-110703T2245Z/
TERREBONNE LA-LAFOURCHE LA-
541 PM CDT SUN JUL 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAFOURCHE AND
NORTH CENTRAL TERREBONNE PARISHES WILL EXPIRE AT 545 PM CDT...
LAT...LON 2962 9108 2964 9107 2983 9092 2985 9092
2987 9091 2983 9075 2956 9089
TIME...MOT...LOC 2241Z 028DEG 2KT 2966 9096
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:34 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 3, 3:34 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 334 PM CDT SUN JUL 3 2011 .SYNOPSIS... WEAK RIDGING EXTENDS FROM THE WESTERN ATLANTIC ACROSS THE NORTHERN GULF OF MEXICO. A STALLED FRONT EXTENDS ACROSS THE MIDDLE MISSISSIPPI VALLEY WITH A SURFACE HIGH CENTERED OVER SOUTHWESTERN WISCONSIN. LOCALLY...TEMPERATURES HAVE RISEN INTO THE MID TO UPPER 90S... THOUGH RAIN COOLED AIR HAS LOWERED TEMPERATURES INTO THE UPPER 70S AND LOWER 80S IN THE VICINITY OF SCATTERED SHOWERS AND THUNDERSTORMS. && .DISCUSSION... VERY FEW CHANGES MADE TO THE FORECAST. MODELS CONTINUE TO BE IN GOOD AGREEMENT...SLOWLY RETROGRADING THE UPPER LEVEL RIDGE OVER THE NEXT FEW DAYS. WITH ONLY WEAK RIDGING AT THE SURFACE...THIS SHOULD ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE AREA EACH AFTERNOON. AFTERNOON TEMPERATURES HAVE BEEN RUNNING ABOVE GUIDANCE FOR THE LAST COUPLE DAYS. SEE NO REASON WHY THIS WOULDN/T CONTINUE FOR THE NEXT FEW DAYS...SO WILL CONTINUE TO CARRY TEMPS A FEW DEGREES HIGHER THAN GUIDANCE EACH AFTERNOON THROUGH TUESDAY. BY MIDWEEK...WEAK TROUGHING IS FORECAST TO TAKE THE PLACE OF THE UPPER RIDGE. THIS WILL PROVIDE AN ADDITIONAL FOCUS FOR CONVECTION AND CLOUDINESS...WHICH IN TURN...SHOULD HELP KEEP TEMPERATURES FROM RISING AS HIGH. GENERALLY FORECASTING LOW TO MID 90S THROUGH THE SECOND HALF OF THE WORK WEEK. TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...A WEAK TROPICAL WAVE MAY MOVE INTO THE EASTERN AND THEN NORTHERN GULF...THOUGH THERE ARE SOME SIGNIFICANT DIFFERENCES IN THE MODELS CONCERNING THE HANDLING OF THIS WAVE. WILL MENTION THAT ALL OF THE MODELS THAT BRING THE WAVE INTO THE NORTHERN GULF MAINTAIN IT AS AN OPEN WAVE AND DO NOT DEVELOP IT FURTHER. HOWEVER...IF THE WAVE DOES MAKE IT INTO THE NORTHERN GULF...THIS WOULD RESULT IN A SIGNIFICANT INFLUX OF MOISTURE AND WOULD ALSO BRING A MORE SIGNIFICANT CHANCE OF RAIN INTO THE AREA. WILL CONTINUE TO WATCH THIS SYSTEM AND ADJUST THE FORECAST ACCORDINGLY AS THE EVENTUAL OUTCOME BECOMES MORE CLEAR. && .AVIATION... EXPECT VFR CONDITIONS TO PREVAIL OUTSIDE OF SCATTERED CONVECTION. A FEW GUSTS AS HIGH AS 40KTS WILL BE POSSIBLE IN SOME STORMS...BUT THE PROBABILITY OF THESE STRONG STORMS AT ANY GIVEN LOCATION IS TOO LOW TO INCLUDE IN THE TAFS. WILL INCLUDE TEMPO GROUPS AT SEVERAL LOCATIONS WITH GUSTS UP TO 30KT AND WILL AMEND IF STORMS LOOK STRONGER. EXPECT CONVECTION TO DISSIPATE AFTER SUNSET. && .MARINE... WEAK HIGH PRESSURE WILL REMAIN IN PLACE OVER THE COASTAL WATERS THROUGH MOST OF THE WORK WEEK. WINDS WILL GENERALLY BE LIGHT...10 KNOTS OR LESS WITH SEAS MOSTLY 1 TO 2 FEET OR LESS. THE EXCEPTION WILL BE IN THE VICINITY OF ANY THUNDERSTORMS WHERE WIND AND WAVES WILL BE LOCALLY HIGHER. TOWARD THE END OF THE WEEK...A WEAK TROPICAL WAVE MAY ENTER THE EASTERN/NORTHERN GULF. THIS WOULD RESULT IN SLIGHTLY HIGHER WINDS AND SEAS...AS WELL AS A HIGHER CHANCE OF RAIN. THE MAIN IMPACTS WOULD BE OVER THE WEEKEND...WHICH IS BEYOND THE CURRENT FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... MCB 73 96 72 94 / 20 30 20 30 BTR 75 96 74 94 / 20 30 20 40 ASD 76 96 75 93 / 20 30 20 30 MSY 79 94 77 92 / 20 30 20 30 GPT 76 95 75 92 / 20 30 20 30 PQL 75 94 74 92 / 20 30 20 30 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 95/DM
Hazardous weather outlook, Jul 3, 11:44 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1144 AM CDT SUN JUL 3 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-041645- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1144 AM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOON AND PERSIST INTO EARLY EVENING. THE STRONGER THUNDERSTORMS WILL BE ACCOMPANIED BY GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. A FEW OF THUNDERSTORMS COULD BE STRONG TO LOCALLY SEVERE WITH WIND GUSTS OF 40 TO 50 MPH. HEAT INDEX VALUES WILL RISE INTO THE 99 TO 105 DEGREE RANGE THIS AFTERNOON OUTSIDE OF RAIN AREAS. MINOR FLOODING CONTINUES ALONG THE ATCHAFALAYA RIVER AT MORGAN CITY. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH FRIDAY. ALTHOUGH ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE PERIOD. THE MAIN THREATS WILL BE GUSTY TO DAMAGING WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS OF RAIN. HEAT INDEX VALUES WILL RISE INTO THE 98 TO 104 DEGREE RANGE EACH AFTERNOON OUTSIDE OF RAIN AREAS. MINOR FLOODING WILL CONTINUE ALONG THE ATCHAFALAYA RIVER AT MORGAN CITY. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 3, 4:48 PM CDT, 26 minutes before
LAZ056-057-059-032230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 448 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING ST. JAMES PARISH... ASSUMPTION PARISH...LAFOURCHE PARISH... AT 445 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF THIBODAUX...OR ABOUT 5 MILES NORTHEAST OF LABADIEVILLE...MOVING NORTHWEST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...CONVENT... NAPOLEONVILLE AND PAINCOURTVILLE THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Jul 3, 4:50 PM CDT, 24 minutes before
LAZ056-059-032230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 450 PM CDT SUN JUL 3 2011 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING ASSUMPTION PARISH...LAFOURCHE PARISH... AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTHEAST OF NAPOLEONVILLE... OR ABOUT 3 MILES NORTH OF LABADIEVILLE...MOVING NORTHWEST AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR... NAPOLEONVILLE BY 510 PM... PAINCOURTVILLE BY 525 PM... 6 MILES EAST OF PIERRE PART BY 530 PM... THE PRIMARY THREATS FROM THESE STORMS ARE PEA TO DIME SIZE HAIL AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 24/RR
Local storm report, Jul 3, 4:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG BATON ROUGE 30.45N 91.13W
07/03/2011 EAST BATON ROUGE LA BROADCAST MEDIA
BROADCAST MEDIA REPORTED A TREE DOWNED AND BLOCKING THE
ROAD AT BEECHWOOD DRIVE AND BYRON AVENUE.
0355 PM TSTM WND GST BATON ROUGE AIRPORT 30.53N 91.15W
07/03/2011 M52 MPH EAST BATON ROUGE LA ASOS
BATON ROUGE AIRPORT ASOS REPORTED A WIND GUST OF 45 KNOTS
OR 52 MILES PER HOUR.
&&
98/SOSpecial weather statement, Jul 3, 5:08 PM CDT, 6 minutes before
LAZ046-032245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 508 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING IBERVILLE PARISH... AT 504 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES WEST OF PLAQUEMINE...OR ABOUT 6 MILES SOUTH OF RAMAH...MOVING SOUTHWEST AT 10 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... RURAL IBERVILLE PARISH AT 520 PM THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
Special weather statement, Jul 3, 5:09 PM CDT, 5 minutes before
LAZ046-032245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 509 PM CDT SUN JUL 3 2011 ...STRONG THUNDERSTORM MOVING NORTHWEST AFFECTING IBERVILLE PARISH... AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF PLAQUEMINE...OR ABOUT OVER BAYOU SORREL...MOVING NORTHWEST AT 5 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... RURAL IBERVILLE PARISH AT 520 PM THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. 24/RR
Special weather statement, Jul 3, 5:11 PM CDT, 3 minutes before
LAZ046-048>050-056-057-032300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 511 PM CDT SUN JUL 3 2011 ...LINE OF STRONG THUNDERSTORMS MOVING WEST AFFECTING ST. JAMES PARISH...ASCENSION PARISH...ASSUMPTION PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...IBERVILLE PARISH... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES EAST OF DENHAM SPRINGS TO 8 MILES NORTHEAST OF GONZALES TO DONALDSONVILLE...MOVING WEST AT 5 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... GONZALES BY 520 PM... DONALDSONVILLE BY 550 PM... WALKER...PRAIRIEVILLE...GEISMER AND DENHAM SPRINGS BY 600 PM... THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:10 AM CDT | Special Marine Warning | LIX | 50 min | |
| Jul 3, 3:00 PM CDT | Special Marine Warning | LIX | 60 min | |
| Jul 3, 3:13 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Bernard | 30 min |
| Jul 3, 3:37 PM CDT | Special Marine Warning | LIX | 23 min | |
| Jul 3, 3:44 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, West Baton Rouge | 36 min |
| Jul 3, 4:18 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 27 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.